Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 743973, 4 pages
http://dx.doi.org/10.1155/2013/743973
Research Article

Developing a Series Solution Method of -Difference Equations

Department of Mathematics and Information Education, National Taipei University of Education, Taiwan

Received 16 November 2012; Accepted 14 April 2013

Academic Editor: Filomena Cianciaruso

Copyright © 2013 Hsuan-Ku Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. D. Haile and L. M. Hall, “Polynomial and series solutions of dynamic equations on time scales,” Dynamic Systems and Applications, vol. 12, no. 1-2, pp. 149–157, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Mozyrska and E. Pawłuszewicz, “Hermite's equations on time scales,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1217–1219, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H.-K. Liu, “Application of a differential transformation method to strongly nonlinear damped q-difference equations,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2555–2561, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. H. Koornwinder, “q-special functions: a tutorial,” http://arxiv.org/abs/math/9403216.
  5. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet